MathSciNet Relay Station
MathSciNet bibliographic data
MR2424371 35R35 (35B35 35B40 35J60 92C15 92C50)
Cui, Shangbin; Escher, Joachim Asymptotic behaviour of solutions of a multidimensional moving boundary problem modeling tumor growth. Comm. Partial Differential Equations 33 (2008), no. 4-6, 636–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement